| Model Number |
SONATA |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user experienced sudden hearing loss with the left ci in early apr-2026.A history of trauma was denied.No swelling or redness was seen.After one month of observation with no improvement in hearing performance, re-implantation was performed on (b)(6).
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.